MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY; URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY; URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed urinary/cerebrospinal fluid protein (ucfp) result obtained on a patient sample on an advia® 2400 clinical chemistry system.Siemens is investigating the event.
 
Event or Problem Description
The customer reported one (1) erroneously depressed urinary/cerebrospinal fluid protein (ucfp) patient sample result was obtained on an advia® 2400 clinical chemistry system.The erroneously depressed patient result was not reported to the physician.The same sample was reprocessed on an alternate advia® 2400 clinical chemistry system.A higher result was obtained, considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed urinary/cerebrospinal fluid protein (ucfp) result.
 
Additional Manufacturer Narrative
Additional information (19-nov-2024): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos reviewed the information provided by the customer and instrument data.Quality control (qc) recovered within the customer's acceptable ranges.No reagent or instrument issues were identified.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2432235-2024-00219 was filed on 03-oct-2024.

Brand Name
ADVIA CHEMISTRY
Common Device Name
URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
511 benedict ave
tarrytown, NY 10591
MDR Report Key20356153
Report Number2432235-2024-00219
Device Sequence Number8059389
Product Code CEK
UDI-Device Identifier00630414279176
UDI-Public(01)00630414279176(10)160(17)250228
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue Number11319151
Device Lot Number160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date12/06/2024
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown